# SDR ARWA20020505

- Difficulty date: November 13, 2001
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385115
- Aircraft serial: 1158
- Aircraft time: 57,859 hours, 20,654 cycles
- Engine: Rroyce RB211524B402
- Engine time: 51,280 hours, 11,431 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B02
- Part serial: 14734
- Condition: Vibration
- Location: Nr-2
- Part time: 57,889 hours, 20,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(SUPPLEMENT TO: ARWA20011103) LOG PAGE # 22235. DISCREPANCY: SHUTDOWN NR # 2 ENGINE, AFTER EXPERIENCING VIPS SPIKE 3.0 BOTH CHANNELS AT APPOXIMATELY 2325 ZULU.  CORRECTIVE ACTION: REMOVED AND REPLACED # 2 ENGINE IAW ARROW AIR RB211-L1011 MAINTENANCE FORM L-1011-7104A AND L-1011 FORM 7102B.  ENGINE OPS CHECKED NORMAL.
